Turkish Journal of Mathematics
Finite volume approximation of the relativistic Burgers equation on a Schwarzschild-(anti-)de Sitter spacetime
The relativistic versions of Burgers equations on the Schwarzschild, FLRW, and de Sitter backgrounds have recently been derived and analyzed numerically via finite volume approximation based on the concerned models. In this work, we derive the relativistic Burgers equation on a Schwarzschild-(anti-)de Sitter spacetime and introduce a second-order Godunov-type finite volume scheme for the approximation of discontinuous solutions to the model of interest. The effect of the cosmological constant is also taken into account both theoretically and numerically. The efficiency of the method for solutions containing shock and rarefaction waves are presented by several numerical experiments.
Relativistic Burgers equation, spacetime, Schwarzschild-de Sitter metric, Schwarzschild-de Sitter background, finite volume method, Godunov scheme
CEYLAN, TUBA and OKUTMUŞTUR, BAVER
"Finite volume approximation of the relativistic Burgers equation on a Schwarzschild-(anti-)de Sitter spacetime,"
Turkish Journal of Mathematics: Vol. 41:
4, Article 20.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss4/20